A 40-year-old member asked:
What to do if i have sleep, anxiety, depression, and ptsd issues but i keep getting erections from the medicine trazodone?
1 doctor answer • 1 doctor weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Trazodone: is sometimes used to treat problems with insomnia. There are many other medications that can be used to help sleep disturbances related to PTSD and depression. Please let your doctor know. If the erections are too troublesome for you - another med should be considered. For erection lasting > 4 hours - obtain emergency care. Take care.
Created for people with ongoing healthcare needs but benefits everyone.
4k viewsAnswered >2 years ago
Last updated Jun 19, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.